# SDR REXA2022011900088

- Difficulty date: December 30, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151059
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L HAS MULTIPLE SPOTS OF CORROSION FROM FS 1015 TO FS 1047.	C/A: REPAIRED STR 25L, FS 1015 - FS 1047 IAW ENDEAVOR EA CRJ953-12482 REV IR, DATED 12/10/2021
